# SDR AALA202405237736

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 89,867 hours, 11,668 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST COMPARTMENT-MDCR DOOR DIFFICULT TO OPEN AND CLOSE. REPLACEED DOOR ASSEMBLY. FUNCATIONAL CHECK GOOD. PER CMM 25-21-16.
